MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL

STRYKER ENDOSCOPY-SAN JOSE IRIS URETERAL KIT; LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Catalog Number 0220180518
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that while is use, product broke off in the patient.Staff was able to retrieve the piece that broke off inside the patient.
 
Additional Manufacturer Narrative
Multiple attempts have been made to retrieve the device for evaluation.The device has not been received in-house.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of lighted stent snapped off.Probable root cause: use error, instrument wear, excessive device loads, handling error, reation forces.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that while in use, product broke off in the patient.Staff was able to retrieve the piece that broke off inside the patient.

Brand Name
IRIS URETERAL KIT
Common Device Name
LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23033708
Report Number0002936485-2025-00782
Device Sequence Number15907730
Product Code FCS
UDI-Device Identifier37613327174817
UDI-Public37613327174817
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220180518
Device Lot Number14735458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown